- -

Distributionally chaotic translation semigroups

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Distributionally chaotic translation semigroups

Mostrar el registro completo del ítem

Barrachina Civera, X.; Peris Manguillot, A. (2012). Distributionally chaotic translation semigroups. Journal of Difference Equations and Applications. 18(4):751-761. doi:10.1080/10236198.2011.625945.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/44601

Ficheros en el ítem

Metadatos del ítem

Título: Distributionally chaotic translation semigroups
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
We study distributional chaos for the translation C 0-semigroup on weighted L p -spaces. Some sufficient conditions for distributional chaos expressed in terms of the weight are given. Moreover, we establish a complete ...[+]
Palabras clave: Backward shift operator , C 0-semigroups , Distributional chaos , Translation C 0-semigroup , Operators
Derechos de uso: Cerrado
Fuente:
Journal of Difference Equations and Applications. (issn: 1023-6198 ) (eissn: 1563-5120 )
DOI: 10.1080/10236198.2011.625945
Editorial:
Taylor & Francis
Versión del editor: http://dx.doi.org/10.1080/10236198.2011.625945
Descripción: "This is an Accepted Manuscript of an article published by Taylor & Francis Group in [Journal of Difference Equations and Applications] on [04-11-2011], available online at: http://www.tandfonline.com/10.1080/10236198.2011.625945
Patrocinador:
MEC and FEDER, Project [MTM2010-14909]
Generalitat Valenciana, Projects [PROMETEO/2008/10] and [GV/2010/09]
Grant FPI-UPV 2009-04 from Programa de Ayudas de Investigación y Desarrollo de la Universitat Politècnica de València
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem